... the wish to off myself. i see a great therapist and a great psych nurse practitioner. I DON'T want to be hospitalized again, the two local ones have lousy psych units and I can't afford to go out of state. I've been on most of the anti-depressants out there, and mood stabilizers too (they made me really sick. Any suggestions?
Please, do NOT off yourself!! This is a permanent solution to a temporary problem, I know it doesn't feel temporary at the mo, but tis.
Maybe it is time to find a good psychiatrist, not just a psych nurse practitioner (not slamming your nurse practioner!!). I would think a doc could help you a bit better than your nurse practioner. And perhaps there are meds out there that you've not tried?
The important thing is to keep hope alive, never lose hope, for it is the best of things.
Hello heartsgrace. Not knowing what medications you've been on, a MAOI might be the time for you. Many of us who have not done well on the traditional route of anti-depressants find that the MAOI"s are the route to go. I was on them for some years. My depression is refractory so in my case it helped, but it was not up to the level where it was supposed to. MAOI's or Monoamine oxiddase inhibitors are very powerfull anti-depressants. They require a special diet and do have side effects. but people that take them and do well on them, swear by them, and they put up with the diet restrictions, and side effects. So, you might talk to your doctor about MAOI"s, at this stage, why not? You've nothing to lose, if you find its not at all for you, then, at least you've had tried that option. very best wishes to you.
Something is definitely wrong here. I think you either have some unresolved conflict that you haven't dealt with that keeps resurfacing or your medication combinations are causing you to have suicidal thoughts. Maybe if you tell us the meds your on, we could help see if some of them are causing you this problem. If not, I hope you will not do anything rash. I urge you to keep talking to people about your thoughts. Please keep us informed.
hey heartsgrace went through a similar situation, the problem was the antidepressants. The more they increased the dose the worse i felt. finally after 2 hospitalizations, and attempts to well you know. A great dr. figured out it was the meds making symptoms worse. It took a lot of trials to find the right one, also added anxiety meds such as klonopin,Xanax, or somthing like that. hang in there and continue to express your feelings. Here anytime!!! corilla30
i wish i could offer you some help but im in sort of the same situation. for me i hold onto the fact that there are people who love me and it already hurts them to know that i am hurting but it would really hurt them if i was no longer here. so you just gotta find something to hold onto and i just hope things will get better for you, me, and everyone whose hurting on this website
hang in there, keep comming here to the site for we are all family, im on prozac 40mg daily, and for my panic i take xanax, mostly at nite cause thats when i get worse, journaling and listening to christian music helps get me thru, also therapy, hope this helps, hang in there, ok all my family here, its 919 pm hawaii time, and its my bed time, till the moring. aloha
I had a psychoatic episode from taking Seroquel prescribe by a Psychiatrist. I was hospitalised for 6 months before they figured out what to give me for a major depression. Don't give up. Your turn will come too! It's just a matter of beeing carefully taken cared of and trying different meds and therapy.
Hope this helps you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trying to stop taking KLON I go 3 days max before I shake and become irritable and angry. HELP THANX
Posted 20 Oct 2011 • 3 answers
Posted 1 Oct 2012 • 3 answers
Posted 30 Mar 2013 • 1 answer
Hi folks I had to open a new account because I've been through a rough couple of years. I forgot my?
Posted 2 Sep 2013 • 4 answers
Posted 2 May 2017 • 0 answers